Weak convergence of an iterative algorithm for accretive operators
- School of Science, Henan University of Engineering, Zhengzhou 451191, China.
Sun Young Cho
- Center for General Education, China Medical University, Taichung, Taiwan.
In this paper, an iterative algorithm investigated for \(m\)-accretive and inverse-strongly accretive operators. Also, a weak convergence theorem for the sum of two accretive operators is established in a real uniformly convex and \(q\)-uniformly
smooth Banach space.
- Accretive operator
- zero point
- splitting method
- weak convergence.
 D. E. Alspach, A fixed point free nonexpansive map, Proc. Amer. Math. Soc., 82 (1981), 423–424.
 I. K. Argyros, S. George, On the convergence of inexact Gauss-Newton method for solving singular equations, J. Nonlinear Funct. Anal., 2016 (2016), 22 pages.
 B. A. Bin Dehaish, A. Latif, H. O. Bakodah, X.-L. Qin, A regularization projection algorithm for various problems with nonlinear mappings in Hilbert spaces, J. Inequal. Appl., 2015 (2015), 14 pages.
 B. A. Bin Dehaish, X.-L. Qin, A. Latif, H. O. Bakodah, Weak and strong convergence of algorithms for the sum of two accretive operators with applications, J. Nonlinear Convex Anal., 16 (2015), 1321–1336.
 E. Blum, W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student, 63 (1994), 123–145.
 F. E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A., 54 (1965), 1041–1044.
 R. E. Bruck, A simple proof of the mean ergodic theorem for nonlinear contractions in Banach spaces, Israel J. Math., 32 (1979), 107–116.
 C. Byrne, A unified treatment of some iterative algorithms in signal processing and image reconstruction, Inverse Problems, 20 (2004), 103–120.
 S. Y. Cho, B. A. Bin Dehaish, X.-L. Qin, Weak convergence of a splitting algorithm in Hilbert spaces, J. Appl. Anal. Comput., 7 (2017), 427–438.
 S. Y. Cho, S. M. Kang, Approximation of common solutions of variational inequalities via strict pseudocontractions, Acta Math. Sci. Ser. B Engl. Ed., 32 (2012), 1607–1618.
 S. Y. Cho, W.-L. Li, S. M. Kang, Convergence analysis of an iterative algorithm for monotone operators, J. Inequal. Appl., 2013 (2013), 14 pages.
 J. García Falset, W. Kaczor, T. Kuczumow, S. Reich, Weak convergence theorems for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal., 43 (2001), 377–401.
 S.-P. Han, G. Lou, A parallel algorithm for a class of convex programs, SIAM J. Control Optim., 26 (1988), 345–355.
 T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan, 19 (1967), 508–520.
 S.-T. Lv, Convergence analysis of a Halpern-type iterative algorithm for zero points of accretive operators, Commun. Optim. Theory, 2016 (2016), 9 pages.
 B. Martinet, Régularisation d’inéquations variationnelles par approximations successives, (French) Rev. Franc¸aise Informat. Recherche Op´erationnelle, 4 (1970), 154–158.
 B. Martinet, Détermination approchée d’un point fixe d’une application pseudo-contractante, Cas de l’application prox, (French) C. R. Acad. Sci. Paris S´er. A-B, 274 (1972), 163–165.
 G. B. Passty, Ergodic convergence to a zero of the sum of monotone operators in Hilbert space, J. Math. Anal. Appl., 72 (1979), 383–390.
 X.-L. Qin, S.-S. Chang, Y. J. Cho, Iterative methods for generalized equilibrium problems and fixed point problems with applications, Nonlinear Anal. Real World Appl., 11 (2010), 2963–2972.
 X.-L. Qin, S. Y. Cho, Convergence analysis of a monotone projection algorithm in reflexive Banach spaces, Acta Math. Sci. Ser. B Engl. Ed., 37 (2017), 488–502.
 X.-L. Qin, J.-C. Yao, Weak convergence of a Mann-like algorithm for nonexpansive and accretive operators, J. Inequal. Appl., 2016 (2016), 9 pages.
 R. T. Rockafellar, Augmented Lagrangians and applications of the proximal point algorithm in convex programming, Math. Oper. Res., 1 (1976), 97–116.
 R. T. Rockafellar, Monotone operators and the proximal point algorithm, SIAM J. Control Optimization, 14 (1976), 877–898.
 D. R. Sahu, J. C. Yao, A generalized hybrid steepest descent method and applications, J. Nonlinear Var. Anal., 1 (2017), 111–126.
 W. Takahashi, Weak and strong convergence theorems for families of nonlinear and nonself mappings in Hilbert spaces, J. Nonlinear Var. Anal., 1 (2017), 1–23.
 S. Takahashi, W. Takahashi, M. Toyoda, Strong convergence theorems for maximal monotone operators with nonlinear mappings in Hilbert spaces, J. Optim. Theory Appl., 147 (2010), 27–41.
 H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal., 16 (1991), 1127–1138.
 S. Yang, Zero theorems of accretive operators in reflexive Banach spaces, J. Nonlinear Funct. Anal., 2013 (2013), 12 pages.